# SDR USAA951215

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47310
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922
- Condition: Cracked
- Location: Bs 617
- Part time: 69,520 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-2 CHECK INSPECTION, FOUND .5 INCH CRACK IN LONGERON 6R AT STATION 617 SID INSPECTION REF PSE 53.09.009 AND 010 LFEC INSPECTION.  INSTALLED LONGERON SPLICE AND DOUBLERS PER SRM 53-10-17.  (M)
